Latest in the Community
Although no with efuldex, I have been undergoing treatment with Zyclara since last September 1. 2 wks on, 2wk break then 2 more weeks. I am hoping I am done within next 4 wks.
Thank you for updating us, @rainbow369! It sounds strange, although not necessarily alarming, that it worked a little differently. I hope the derm will be reassuring. Wish it were earlier, for peace of mind, but I hope time flies! – Nina, SkinCancer.net Team
Update. nothing much has happened other than it going a bit red and a bit drier. Not due to see dr til 31 August. Not sure what to think now treatment done!
Do you have experience with squamous cell that spread? Read more here: https://skincancer.net/stories/squamous-monster/
Glad to hear you’re feeling cozy, @jeanneslm. Let me know if I can help you find or share anything! – Nina, SkinCancer.net Team
All warm and fuzzy
Some of those photos can be really intimidating, @rainbow369. I’m glad your experience has been okay! I hope it continues to go well. – Nina, SkinCancer.net Team
It is yes. I’ve had one mole removed with nothing found and one basal cell removed successfully in the past. I made the mistake of googling side effects so want looking forward to it but thankfully it’s been ok.
This is such good information for us to have here, rainbow369! I’m glad you checked back and let us know. If you’d like to keep us updated on progress, we’d be happy to hear. Is this your first experience with skin cancer treatment? – Nina, SkinCancer.net Team
Thank you for your response. I checked in with my dr and he advised doubling up which I have done and then go back as scheduled end August. So far nothing much has changed though still getting lighter! Thank you for the link
Hi rainbow369, thank you for reaching out with this question! We’re glad to have you posting here. While we can’t provide medical advice, I can share these articles from one of our advocates on her experience with Efudex here: https://skincancer.net/?s=efudex. This is just one person’s experience, so take it with a grain of salt! If you continue…